# SDR F3LA99006

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED A 4.5 INCH CRACK IN FRAME AT BS 360, BETWEEN STRINGER 21R AND 22R.  MAINTENANCE REMOVED DAMAGED SECTION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2, 51-40-3, AND 53-10-4.  (M)
